# SDR HNAA0300016

- Difficulty date: March 31, 2003
- Submitted: April 3, 2003
- Operation: Air carrier
- Aircraft: N934HA
- Make and model: Dhav DHC8102
- Aircraft serial: 139
- Aircraft time: 47,721 hours, 54,745 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Spring
- Condition: Broken
- Location: Actuator Rod
- Part time: 47,721 hours, 54,745 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 MLG AFT INBOARD GEAR DOOR CAME OPEN IN FLIGHT.  FOUND DOOR ACTUATOR ROD AND ALT EXTENSION SPRING BROKEN.  REPLACED ROD AND SPRING.
